# SDR DL76L060581

- Difficulty date: July 13, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 76,933 hours, 11,759 cycles
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YAW DAMPER RIGHT AND SPOILER MSG.  RESET FAULT BALL AT ALL SAM AND CSEU POWER SUPPLY MESSAGE CLEARED.  PERFORMED TEST PER FIM.  SYS CHECKS GOOD PER FIM.
